# SDR AALA20090724TUL17

- Difficulty date: March 6, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 74,373 hours, 11,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 148T80482
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CARGO LOWER SILL INNER CHORD HAD CORROSION.  REPAIRED UNDER MRB 767-3398 AND SRM 53-20-00.
